Examples in the Classification Theory of Riemannian Manifolds and the Equation ...u = Pu.
Mathematische Zeitschrift, Tome 121 (1971), pp. 233-238
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1971__121_171561,
author = {M. Glasner and R. Katz and M. Nakai},
title = {Examples in the {Classification} {Theory} of {Riemannian} {Manifolds} and the {Equation} ...u = {Pu.}},
journal = {Mathematische Zeitschrift},
pages = {233--238},
year = {1971},
volume = {121},
zbl = {0213.12305},
url = {http://geodesic.mathdoc.fr/item/MZ_1971__121_171561/}
}
TY - JOUR AU - M. Glasner AU - R. Katz AU - M. Nakai TI - Examples in the Classification Theory of Riemannian Manifolds and the Equation ...u = Pu. JO - Mathematische Zeitschrift PY - 1971 SP - 233 EP - 238 VL - 121 UR - http://geodesic.mathdoc.fr/item/MZ_1971__121_171561/ ID - MZ_1971__121_171561 ER -
M. Glasner; R. Katz; M. Nakai. Examples in the Classification Theory of Riemannian Manifolds and the Equation ...u = Pu.. Mathematische Zeitschrift, Tome 121 (1971), pp. 233-238. http://geodesic.mathdoc.fr/item/MZ_1971__121_171561/